# SDR A6WA2019091746867

- Difficulty date: September 12, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 34,461 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 446AL HAS CRACKED STIFFENER RING.  REPLACED STIFFENER RING IAW CMM 20-42-06, 20-40-11.
